# SDR SWIA201333044

- Difficulty date: March 19, 2013
- Submitted: March 25, 2013
- Operation: Air carrier
- Aircraft: N308SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120326
- Aircraft time: 35,886 hours, 46,313 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE FROM SFO AIRCRAFT WOULD NOT PRESSURIZE IN MANUAL MODE.  (FLT 5451)  PERFORMED PRESSURIZATION OF AIRCRAFT IN MANUAL MODE WITH NO FAULTS.  COULD NOT DUPLICATE.  OPS CHECK GOOD.
